# SDR CA010727026

- Difficulty date: July 11, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Doug DC-9-32
- Aircraft time: 62,175 hours
- Engine: Pwa JT8D7
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 0070J
- Condition: Failed
- Location: Transmitter
- Component: Te Flap Position
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STALL WARNING OCCURRED SEVERAL TIMES DURING APPROACH WITH SPEED ABOVE 220 KTS. REPLACED FLAP POSITION TRANSMITTER.
